# SDR SIMA200316403

- Difficulty date: June 12, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 900474
- Condition: Inoperative
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMELL OF SMOKE COMING FROM CABIN ENTS.  AIRCRAFT RETURNED TO LAX.  DECLARED EMERGENCY FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
